Please do not self medicate with steroid creams like mometasone. It can be very harmful. Mostly, it is a boil or hair root infection . Consult dermatologist who will give pain killers and anti biotics. If it does not subside after 5 days, it has to be incised or cut to drain the pus. Full tests for diabetes need to be done at the earliest.
Mometasone is a steroid cream and should never be used without a dermatologist's advise. Pus boils indicates infection and mometasone can make it worse. Kindly visit a dermatologist as you may need oral antibiotics.
Dr Rasya Dixit
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.